# SDR UPS05844495

- Difficulty date: May 19, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Will Not Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O'S 02 MASK DOESN'T SEAL DURING TEST.  REPLACED 02 MASK AT F/O'S POS.  OPS & LEAK CHECK GOOD PER MM 35-10-00.
